so i guess this is the right forum, or maybe this thread belongs in the lounge. anyway, my legs (if you can't tell) have little red spots on them. about this big:
- <-- that size but they're red
please help me!
i have two thoughts: one is a form of acne called keratosis (i think-- its something like that) and the other is that it could be the pores on your legs, there is a condition that makes them very obvious and red looking-- looks sort of like you havent shaved your legs but with red spots. not dangerous just makes you want to not wear shorts.
give more info!
they are pretty flat, but the little hairs on my legs make small bumps so i can't really tell. its not like a wart or anything tho (eew). actually, when my thighs were fatter they were slightly harder to see. they are on the fronts of my thighs, and stop about an inch above the knee. maybe it is the pores?
you can use scrubs to exfoliate it and that will help, and you can also ask ur dr about using glycolic acid on it or other topical agents. its pretty much extra skin that doesnt get sloughed off and then sort of irritates the follicle.
i use a very rough scrub and lots of moisturizer... it helps but its not perfect.
think you should have a doctor look at them to be sure.
if so sounds like something similar to what i have, and apparently it is a genetic thing, and there isn't so much you can do.
I do however use a french brand of body care cream "Avene, Akerat, body care cream for keratosis-prone skins" which if i use it everyday does seem to work. Don't know where you are, but you can defiantely get it all over europe (I've bought it in France, Germany and the UK). I think it might be worth a try, so long as the skin isn't broken, if the rash involves actually broken skin (with scabs etc), then you shouldn't use this cream.
Other suggestions would be to stop using any type of perfumed/coloured body wash and try using just plain sorbolene for a while, since this won't aggrevate the skin. Be careful with any kind of cortisone/steroidal creams because they actually weaken the skin if used every day for too long.
Also going to a doctor probably wouldn't hurt, just in case it is more serious, or especially if this is only a recent development.
I have this problem too. It's kind of annoying. No.. REALLY annoying, and I guess it's genetic. I have it on the front/back of my thighs, and butt. =[
There's basically nothing you can do to get rid of it, but you can reduce it.
What I do it exfolate the skin that has the bumps when I take a bath/shower. (I use a Buff Puff) Then afterwards, I massage lotion all over and into my skin.
It's made it alot less bumpy/rough feeling. You have to do this consistently. I noticed a big difference after about two days. But you have to keep up with scrubbing away the dead skin cells that build up.
Also what helps is getting a tan. If you have a tan, the reddish color from the "keratosis" bumps aren't visible. Tans also just look great too.. Especially if you want to wear skirts or shorts. =]
Hope this helped!
If this is what you have, you might try a different laundry detergent. Do not cover it up - go out in shorts to get some air (but wear sunscreen). And I wouldn't get too carried away with the exfoliating: I notice in my case that when I scrub too much, it gets worse.
Maybe mine isn't keratosis though!! I always thought that's what it was.
I have these too! They sort of look like you've tried to shave your legs without using water or lotion don't they?
I find getting your legs 'out in the open' (ie when you're sunbathing in your garden) helps, as well as exfoliating, using lotion etc. Don't lose heart if they don't go immediately, it takes AGES.
I get them too. I have started soaking in the tube of warm water about 15-20 mins before i shave. It's a pain in the butt b/c it takes longer but the bumps aren't as much and they don't bother me as much. I also put on bath and body works sugar scrub- sensativity and i scrub with a rock. it gets oil on top. i put that in the tube water also sometimes to while i soak. it makes shaving a 10 step program but i have found that it's worth it. my boyfriend works at a gym and it was a big issue b/c i had a reputation to keep up and i had to find something to get rid of them. good luck, hope you this helps you out.
I am 16 and have smiled so much whilst reading this as I have had this condition for AGES and it makes me sooo self conscious. I am going to try the 'Avene, Akerat, body care cream for keratosis-prone skins' and attempt exfloliation and moisturization every night because Im so active and dance all the time and am so self conscious I where long trousers and long tops too much these days!! I get them so badly on my upper arms and my legs and have now even started getting them on my shins. Thanks to everyone for helping me understand Im not alone on this one <3 xx
I've had this same problem since I was a teenager and later on into my 20's I finally went to a Dermatologist about it and it is simply due to dry skin! That's it? Yep, that's it; just dry skin. I was told by the Doctor to exfoliate with something like a "Buff Puff", wash with Dove soap, ( the Doctor actually said Dove by the way) and use some type of moisturizer after ward; he said any type of good moisturizer will do. And this actually helps a lot! The Dove soap works wonders too, so does the exfoliating; the skin feels much softer and smoother when I do these things. I have these tiny, little bumps on the backs of my upper arms and some on my fore arms and I thought it was some type of skin disease or something myself, I had no clue it would be just dry skin; and it does get worse in the winter months too. But try these things and see if that helps; if not I would see a Dermatologist. Hope this helps out some and good luck to you!
yeah ii only get these red bumps on my thighs, iis there an easy and quick way to treat them? :S
I have the same problem. I have red spots all over my legs, my mum also has them on her arms and legs. They are flat and fade for a while after moisturising. I'm 13 so I'm really self-concious when we have to do PE at school. Can someone also help me out.
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.